U.S. doctors online nowAsk doctors free
Brazil
A 33-year-old male asked:

Does e vitamin cause acne or make it worse?

1 doctor answer2 doctors weighed in
Dr. Ellen Turner
Dermatology 21 years experience
No.: Vitamin e does not cause or worsen acne but it is not advisable to use on open sores such as a pimple because it can cause hypersensitivity and allergy in some rare instances.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 22, 2017

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.